# SDR DALA2025012600627

- Difficulty date: January 24, 2025
- Submitted: January 26, 2025
- Operation: Air carrier
- Aircraft: N374DX
- Make and model: Airbus A321-211
- Aircraft serial: 8810
- Aircraft time: 18,582 hours, 7,847 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3074, CRACK SHEAR PLATE STR 23 R AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED SHEAR PLATE LOC BTW FR 69 TO FR 70 AT STR 23R AFT GALLEY AREA AS PER A321 SRM 51-72-11, A321 SRM 51-42-11 AND DWGD53474180, ISSUE: AA, RELEASE DATE: 09-SEP-24. MEASURE OF CRACK IS L= 1.00 INCH. (LP 0777210)
